MAUDE Adverse Event Report: PHILIPS INDIA LTD. VERADIUS; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM.

PHILIPS INDIA LTD. VERADIUS; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM.
Model Number VERADIUS UNITY
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported to philips that system wireless footswitch was not working.The device was outside clinical use at the time of the reported event.No harm has been reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.A philips field service engineer (fse) inspected the system onsite and confirmed that there was problem with the footswitch.During troubleshooting, the fse tried to pair the footswitch with the base station, but it failed.Per the information collected, the battery was red, even after charging for overnight and the wi-fi signal was off.The fse identified issue with wireless footswitch charger, so the wfs was not charging, and connection failed with base station.The issue was resolved by replacing the wireless footswitch, base station and wfs charger in the subsequent case through the fsca 2021-igt-pun-011/medical device correction z-0649-2022 which was implemented by philips for connection issue.After that, the system was returned to use in good working order.The codes were updated based on the investigation outcome.
 
Additional Manufacturer Narrative
The reported event occurred prior to completion of the field correction 3003768277-2021/11/22-010-c, which addresses the causes associated with the reported malfunction.

Brand Name
VERADIUS
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM.
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key18835721
Report Number3003768277-2024-01536
Device Sequence Number7439014
Product Code OWB
UDI-Device Identifier00884838058194
UDI-Public00884838058194
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K142708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVERADIUS UNITY
Device Catalogue Number718132
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer06/05/2024
09/24/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date07/01/2024
02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003768277-2021/11/22-01
Patient Sequence Number1
Patient SexUnknown